# SDR SWAA2022031181769

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737*
- Aircraft serial: 29833
- Aircraft time: 63,203 hours, 37,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LENS AT ENTRY DOOR CRACKED / [01] R&R FWD ENTRY DOOR EMERGENCY EXIT LENS AND ASSY PER AMM 33-51-01 CKS OK
